testosterone (sustanon 250) and efavirenz
Aug 13, 2010
Hi Nelson, I have been told that testosterone. in this case sustanon can interact with efavirenz. I have googled and tried to find out how they interact but have drawn a blank. Do you know how they interact and is this detremental. many thanks
Response from Mr. Vergel
There have been several studies using testosterone in men with HIV that have found no change in viral load in patients using the hormone. I would suspect that some of the clearance of testosterone in the liver may be slowed down some if the person is using Norvir for boosting protease inhibitors, but we have no data on that. People with HIV have higher levels of sex hormone binding globulin that attaches to testosterone and does not allow it to do its work. Measuring free versus total testosterone blood levels may be more indicative of the active testosterone in your system.
By the way, my new book on Testosterone is available on amazon.com for instant download into your computer.
You have to download the free software to read it first: http://www.amazon.com/gp/feature.html/ref=kcp_pc_mkt_lnd?docId=1000426311
and then you can get it here: http://www.amazon.com/Testosterone-A-Mans-Guide-ebook/dp/B003JBI22A/ref=sr_1_1?ie=UTF8&m=AG56TWVU5XWC2&s=books&qid=1281706207&sr=8-1
Let me know if you have any questions if you read it. It contains 206 pages of practical tips on how to maximize benefits and minimize and manage side effects of testosterone.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.